# SDR 95FDEA00014

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP17520
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RIGHT FRONT WINDOW CRACKED, (FIRST OFFICER'S) OUTER PANE CRACKED.  REMOVED AND REPLACED FIRST OFFICER WINDOW PER MM 56-11-11 UP TO 3 (8).  COMPLETED INSTALLATION PER 56-11-11 PG 420 THROUGH STEP E.  SEALANT APPLIED AT OPS CHECKED GOOD.
